Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniform algebras on curves


Author: H. Alexander
Journal: Bull. Amer. Math. Soc. 75 (1969), 1269-1272
DOI: https://doi.org/10.1090/S0002-9904-1969-12389-X
MathSciNet review: 0259606
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Alexander, Polynomial approximation and analytic structure (to appear) MR 283244
  • 2. J. E. Björk, On analytic structures in the maximal ideal space of a function algebra (to appear). MR 256168
  • 3. W. Rudin, Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc. 7 (1956), 825-830. MR 82650
  • 4. H. S. Shapiro and A. L. Shields, A sufficient condition for polynomial approximation on an arc in C2, preprint.
  • 5. G. Stolzenberg, Uniform approximation on smooth curves, Acta. Math. US (1966), 185-198. MR 192080


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12389-X

American Mathematical Society